A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras
M. Eshaghi Gordji,
M. B. Ghaemi and
Badrkhan Alizadeh
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We investigate the superstability of generalized derivations in non-Archimedean algebras by using a version of fixed point theorem via Cauchy functional equation.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/587097.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/587097.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:587097
DOI: 10.1155/2011/587097
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().